International Scientific Journal

External Links


In this paper, we would like to briefly introduce some applications of fractional derivatives in the fields of heat and fluid-flows. However, our main focus is on study an inverse source problem for the Rayleigh-Stokes problem. The problem is severely ill-posed. We verify the ill-posedness of Problem 1, applying the modified Lavrentiev to construct a regularization from the exact data. After that, we established the convergent rate between the exact solution and its approximation. Furthermore, we have the estimate in Lq space.
PAPER REVISED: 2022-03-14
PAPER ACCEPTED: 2022-04-24
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2023, VOLUME 27, ISSUE Special issue 1, PAGES [273 - 286]
  1. Hristov, J., A Note on the Integral Approach to Non-Linear Heat Conduction with Jeffrey's Fading Memory, Thermal Science, 17 (2013), 3 , pp. 733-737
  2. Hristov, J., An Approximate Analytical (Integral-Balance) Solution to a Nonlinear Heat Diffusion Equation, Thermal Science, 19 (2015), 2, pp. 723-733
  3. Inc, M., et al., Modelling Heat and Mass Transfer Phenomena New Trends in Analytical and Numerical Methods, Thermal Science, 23 (2019), Suppl. 6, p. SIX
  4. Baleanu, D., et al., A Fractional Derivative with Two Singular Kernels and Application to a Heat Conduction Problem, Adv. Difference Equ., 252 (2020), 252, pp. 1-19
  5. Bansal, M. K., et al., Generalized Fractional Operators and Their Image Formulas, Journal of Computational Analysis and Applications, 30 (2022), 2, pp. 222-235
  6. Veeresha, P., Kumar, D., Analysis and Dynamics of the Ivancevic Option Pricing Model with a Novel Fractional Calculus Approach, Waves in Random and Complex Media, On-line first,, 2022
  7. Ved, P. D., et al., An Efficient Analytical Scheme with Convergence Analysis for Computational Study of Local Fractional Schrodinger Equations, Mathematics and Computers in Simulation, 196 (2022), June, pp. 296-318
  8. Le, D. L., et al., Stability of Fractional Order of Time Nonlinear Fractional Diffusion Equation with Riemann-Liouville Derivative, Mathematical Methods in the Applied Sciences, 45 (2022), 10, pp. 6194-6216
  9. Karapinar, E., On Continuity of the Fractional Derivative of the Time-Fractional Semilinear Pseudo-Parabolic Systems, Advances in Difference Equations, 1 (2021), Jan., pp. 1-24
  10. Lazreg, J. E., et al., Impulsive Caputo-Fabrizio Fractional Differential Equations in b-Metric Spaces, Open Mathematics, 19 (2021), 1, pp. 363-372
  11. Sevinik A. R., et al., On the solution of a boundary value problem associated with a fractional differential equation, Mathematical Methods in the Applied Sciences, On-line first,, 2020
  12. Sevinik, A. R., et al., Uniqueness of Solution for Higher-Order Nonlinear Fractional Differential Equations with Multi-Point and Integral Boundary Conditions, Revista de la Real Academia de Ciencias Exactas, Fasicas y Naturales, Serie A, Matematicas, 115 (2021), 3, pp. 1-16
  13. Adiguzel, R. S., et al., On the Solutions of Fractional Differential Equations Via Geraghty Type Hybrid Contractions, Applied and Computational Mathematics, 20 (2021), 2, pp. 313-333
  14. Duan, Z., et al., On the Fractal Heat Transfer Problems with Local Fractional Calculus, Thermal Science, 19 (2015), 5, pp. 1867-1871
  15. Tarasov, V. E., Heat Transfer in Fractal Materials, International Journal of Heat and Mass Transfer, 93 (2016), Feb., pp. 427-430
  16. Khan, M., et al., Exact Solution for MHD Flow of a Generalized Oldroyd-B Fluid with Modified Darcy's Law, International Journal of Engineering Science, 44 (2006), 5, pp. 333-339
  17. Shen, F., et al., The Rayleigh-Stokes Problem for a Heated Generalized Second Grade Fluid with Fractional Derivative Model, Nonlinear Anal. Real World Appl., 7 (2006), 5, pp. 1072-1080
  18. Podlubny, I., Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press Inc, San Diego, Cal., USA, 1990, Vol. 198
  19. Tuan, N. A., et al., On Time Fractional Pseudo-Parabolic Equations with Nonlocal Integral Conditions, Evolution Equations and Control Theory, 11 (2019), 1, 225
  20. Binh, T. T., et al., Identification of Source Term for the Ill-Posed Rayleigh-Stokes Problem by Tikhonov Regularization Method, Advances in Difference Equations, 1 (2019), Aug., pp. 1-20
  21. Wang, J. G., et al., Tikhonov Regularization Method for a Backward Problem for the Time-Fractional Diffusion Equation, Appl. Math. Model., 37 (2013), 18-19, pp. 8518-8532
  22. Yang, F., et al., Tikhonov Regularization Method for Identifying the Spacedependent Source for Time-Fractional Diffusion Equation on a Columnar Symmetric Domain, Adv. Differ. Equ., 2020 (2020), 128
  23. Zhang H. W., et al., A Quasi-Reversibility Regularization Method for the Cauchy Problem of the Helmholtz Equation, Int. J. Comput. Math., 88 (2011), 4, pp. 839-850
  24. Yang, F., Fu, C. L., The Quasi-Reversibility Regularization Method for Identifying the Unknown Source for Time Fractional Diffusion Equation, Appl. Math. Model., 39 (2015), 5-6, pp. 1500-1512
  25. Feng, X., Elden L., Solving a Cauchy Problem for a 3-D Elliptic PDE with Variable Coefficients by a Quasi-Boundary-Value Method, Inverse Probl., 30 (2013), 1, 015005
  26. Yang, F., et al., The Quasi-Boundary Regularization Value Method for Identifying the Initial Value of Heat Equation on a Columnar Symmetric Domain, Numer. Algor., 82 (2019), 2, pp. 623-639
  27. Phuong, N. D., Modified Quasi Boundary Value Method for Inverse Source Problem of the Bi-Parabolic Equation, Advances in the Theory of Nonlinear Analysis and its Applications, 4 (2020), 3, pp. 132-142
  28. Yang, F., et al., The Truncation Method for the Cauchy Problem of the Inhomogeneous Helmholtz Equation, Appl. Anal., 98 (2019), 5, pp. 991-1004
  29. Fan, Y. A., et al., A modified Tikhonov Regularization Method for the Cauchy Problem of Laplace Equation, Acta Mathematica Scientia, 35 (2015), 6, pp. 1339-1348
  30. Xiong, X., Xue, X., A Fractional Tikhonov Regularization Method for Identifying a Spacedependent Source in the Time-Fractional Diffusion Equation, Appl. Math. Comput., 349 (2019), May, pp. 292-303
  31. Yang, F., et al., The fractional Tikhonov Regularization Methods for Identifying the Initial Value Problem for a Time-Fractional Diffusion Equation, Journal Comput Appl. Math., 380 (2020), 112998
  32. Wang, J. G., et al., Optimal Error Bound and Simplified Tikhonov Regularization Method for a Backward Problem for the Time-Fractional Diffusion Equation, Journal Comput Appl Math., 279 (2015), 18-19, pp. 277-292.
  33. Trong, D. D, et al., On a Time-Space Fractional Backward Diffusion Problem with Inexact Orders, Computers and Mathematics with Applications, 78 (2019), 5, pp. 1572-1593
  34. Bazhlekova, E., et al., An Analysis of the Rayleigh-Stokes Problem for a Generalized Second-Grade Fluid, Numer. Math., 131 (2015), Nov., pp. 1-31
  35. Can, N. H., et al., Inverse Source Problem for Time Fractional Diffusion Equation with Mittag-Leffler Kernel, Advances in Difference Equations, (2020), 1, pp. 1-18
  36. Arrieta, J., Carvalho, A., Abstract Parabolic Problems with Critical Nonlinearities and Applications to Navier-Stokes and Heat Equations, Transactions of the American Mathematical Society, 352 (2000), 1, pp. 285-310

© 2024 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, National Institute of the Republic of Serbia, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence